# SDR ABXA9800591

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5644981
- Condition: Cracked
- Location: Pax Doorway
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO .25 INCH CRACK ON FWD PASSENGER ENTRY DOOR LOWER AFT CORNER SKIN PANEL.  REPAIRED IAW DC8 SRM 53-2-0.
